MAUDE Adverse Event Report: SYNTHECEL DURA REPR 2.5CMX7.5CM(1"X3")-S; DURA SUBSTITUTE

SYNTHECEL DURA REPR 2.5CMX7.5CM(1"X3")-S; DURA SUBSTITUTE
Model Number SC.400.019.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part: sc.400.019.01s, lot: 191216019, manufacturing site: (b)(4), supplier: (b)(4), release to warehouse date: 05 february 2020, expiration date: 30 september 2022.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had a retromastoid craniotomy with synthecel implanted for dura repair.Patient had a reaction to the synthecel one (1) month post-op.Patient experienced chemical meningitis.Patient also had stryker direct inject cement used.There is no further information available.This report is for one (1) synthecel dura repr 2.5cmx7.5cm(1"x3")-s.This is report 1 of 1 for (b)(4).

Brand Name
SYNTHECEL DURA REPR 2.5CMX7.5CM(1"X3")-S
Common Device Name
DURA SUBSTITUTE
MDR Report Key12745571
Report Number2939274-2021-06462
Device Sequence Number4920332
Product Code GXQ
UDI-Device Identifier10887587001364
UDI-Public10887587001364
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K131792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberSC.400.019.01S
Device Catalogue NumberSC.400.019.01S
Device Lot Number191216019
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Weight68